# SDR 7C7A2022122800049

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,498 hours, 57,184 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

#1 STANDBY HYDRAULIC PUMP HOT LIGHT INTERMITTENTLY FLASHING ON TAXI. REPINNED IAW AMM 29-11-17.
